# SDR CA970130011

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 2540 · Lavatories
- Part: Pump Motor
- Part number: 32005
- Condition: Smoking
- Location: Lavatory
- Part time: 34,030 hours
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: A, D

## Discrepancy

(CAN) ON DEPARTURE FLIGHT ATTENDANT REPORTED SMELL OF SMOKE COMING FROM THE LAVATORY AND THE LAVATORY SMOKE DETECTOR WAS GOING OFF. FLIGHT RETURNED. ALL LIGHTS, WIRING, PUMP AND WASTE RECEPTACLE CHECKED, NO FAULT. REPLACED LAVATORY PUMP MOTOR.
